# SDR REXA2012120101597

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L SPLICE AT FS 333 CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED STR 26L SPLICE.
